# SDR USAA2011112200019

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 57,492 hours, 23,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - 3 GAPS IN PHOTO LUMINESCENT STRIP AT ROWS 11,13,15 ABC.  INSTALLED NEW GLOW STRIPES AT ROWS 11,13,15 ABC.
